# SDR CA111219010

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 39,822 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 066040340104
- Condition: Failed
- Location: Gps
- Component: Gps, Bendix, KLN900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) INBOUND FOR LANDING, THE NR 2 GPS SCREEN WAS SEEN TEMPORARILY GOING BLANK THAN COMING BACK ON.  WITHIN A FEW SECONDS BOTH CREW MEMBERS NOTED AN ODD ODOR IN THE COCKPIT. THE NR 2 GPS WAS TURNED OFF AND THE CIRCUIT BREAKERS WERE PULLED. THE ODOR DISSIPATED. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE SMELL WAS AN ACID ODOR.  THE NR 2 GPS WAS NO LONGER FUNCTIONING.  THE UNIT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
